Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2006

Infinitesimal affine transformations in the tangent bundle of a Riemannian manifold with respect to the horizontal lift of an affine connection.

Aydın Gezer, Kürşat Akbulut

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS Cilt 29 · Sayı 2 · ss. 155–159 · 01.04.2006

Atıf için künye

Gezer, A., & Akbulut, K. (2006). Infinitesimal affine transformations in the tangent bundle of a Riemannian manifold with respect to the horizontal lift of an affine connection. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 29(2), 155–159.

BibTeX
@article{gezer2006-73774,
  author = {Gezer, Aydın and Akbulut, Kürşat},
  title = {Infinitesimal affine transformations in the tangent bundle of a Riemannian manifold with respect to the horizontal lift of an affine connection.},
  journal = {HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS},
  year = {2006},
  volume = {29},
  number = {2},
  pages = {155--159},
  issn = {2651-477X},
  url = {https://akademik.atauni.edu.tr/yayinlar/73774-infinitesimal-affine-transformations-in-the-tangent-bundle-of-a-riemannian}
}